# SDR F3LA00084

- Difficulty date: May 8, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION FOUND AFT FLOOR FRAME AT BS 947 IN AFT CARGO COMPARTMENT DAMAGED.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-10-02 AND 53-10-01.  (M)
